# SDR 9723526625

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Ws 950-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE LEFT WING FORWARD SPAR WEB (P/N 65B225851-2) BETWEEN FSS 950-980.  REPAIRED PER EA 66-152345.
